# SDR 2020FA0000212

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N511 DISCREPANCEY: L/H KEEL BEAM STA-676 THRU STA-1307 REQUIRES EVALUATION OF CORROSION. CORRECTIVE ACTION: COMPLIED WITH FVC E.O.19134.
